# SDR 2008UALA02929

- Difficulty date: May 19, 2008
- Submitted: May 23, 2008
- Operation: Air carrier
- Aircraft: N196UA
- Make and model: Boeing 747422
- Aircraft serial: 28715
- Aircraft time: 44,990 hours, 5,471 cycles
- Engine: Pwa PW4056
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Part number: 65B09094
- Condition: Faulty
- Location: L5 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

DOOR 5L WILL NOT ARM.  REPLACED AFT GIRT BAR LATCH MECHANISM CONTROL ROD BELL CRANK OP CHECKED GOOD.  AC OK FOR SERVICE.
